# SDR ASAA2018100926449

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 62,198 hours, 29,254 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88318
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SDR AND MAJOR REPAIR TRACKING ONLY RT NR 3 WINDOW FWD FRAME IS CRACKED AT 2ND LOWER WINDOW ATTACH HOLE. GROUNDED - YES. FOR TRACKING PURPOSES ONLY. ACCOMPLISHED PERMANENT REPAIR TO RT NR 3 WINDOW POST FOR ALL WORK ACCOMPLISHED SEE T/C SB737 53 1345 NG 1R S/N 6543369 W/O 1016160 2000/0122. THIS IS A CAT B REPAIR WITH STAGE 1 AND 2 APPROVAL.
